# SDR SWIA200616802

- Difficulty date: June 26, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 1,389 hours, 925 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0727
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 2 QUANTITY DROPPED TO 0.  DIVERTED TO ORD.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-01.  OPERATIONAL CHECKS GOOD.
